Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Special cycles on the basic locus of unitary Shimura varieties at ramified primes
1681–1714

Yousheng Shi

Hybrid subconvexity bounds for twists of $\operatorname{GL}(3)\times \operatorname{GL}(2)$ $L$-functions
1715–1752

Bingrong Huang and Zhao Xu

Separation of periods of quartic surfaces
1753–1778

Pierre Lairez and Emre Can Sertöz

Global dimension of real-exponent polynomial rings
1779–1788

Nathan Geist and Ezra Miller

Differences between perfect powers: prime power gaps
1789–1846

Michael A. Bennett and Samir Siksek

On fake linear cycles inside Fermat varieties
1847–1865

Jorge Duque Franco and Roberto Villaflor Loyola

Open Access made possible by participating institutions via Subscribe to Open.